# SDR 99ZZZX4697

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5445J
- Make and model: Skrsky S76A
- Aircraft serial: 760178
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SS48C2C163000
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 2 HYDRAULIC SYSTEM PRESSURE FELL TO ZERO PSI AND WARNING LIGHT ILLUMINATED.  FLIGHT RETURNED TO AIRPORT AND LANDING GEAR WAS EXTENDED WITH EMERGENCY SYSTEM.  INSPECTION REVEALED NR 2 HDRAULIC SYSTEM PRESSURE LINE FROM HYDRAULIC PUMP HAD FAILED ALLOWING ALL HYDRAULIC FLUID FROM NR 2 SYSTEM TO LEAK OUT.  STEEL BRAID COVERING HOSE WAS ABRADED WHERE LEAK ORIGINATED.
